# SDR AALA201801089032

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 22,886 hours, 11,906 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE NR 1 ENGINE STARTED,  AND WITH BOTH ENGINES RUNNING,  RECEIVED AN ECAM CAUTION  FOR THE CENTER TANK FEED TRANSFR  AT TWO DIFFERENT TIMES.  PERFORMED AN ECAM ACTION TO SHUT DOWN CENTER TANK FUEL PUMPS AND SWITCH TO MANUAL FEED.  TROUBLESHOT IAW TSM 28-21-00-720-001-A. REMOVED AND REPLACED THE CENTER TANK PUMPS,   NR 1 AND 2 CONTROL RELAYS 51QA AND 52QA IAW ESPM 20-46-00. ACCOMPLISHED SATISFACTORY OPS TEST IAW AMM 28-21-00-710-007-A,  AND FUNCTIONAL TESTED IAW AMM 28-21-00-720-001-A.  AIRCRAFT WAS GROUNDED.
